# SDR MASA20210831394

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035000N0302
- Condition: Dented
- Location: Bs 1051-1069
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL BETWEEN FS1051.30-FS1069.75, STGR18R-STGR19R WAS FOUND TO HAVE DENTS. PERFORMED PERMANENT REPAIR IAW CRJ700/900 SRM 53-60-01-001-004-A02, ITEMS 1F AND G, EA 84-2021-001.
